Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Cramps below rib cage, migraine, drank magnesium nitrate. Advice?

I thought I had really bad menstral cramps .... I am 51 going thru Menapause. They started on Saturday. It is now Thurs. and my period hasn t started. Could it be something else? If I press my hands on either side of my rib cage below my boobs, it is really tender all the way around. I only had cramps reall bad about 9 months ago and they lasted a day. I had my usual 3 day migraine (Sun. - Tues.) and other menstral realted feelings this week, but what worries me is this pain is not going away, and my period won t start. I even drank a bottle of magnesium nitrate on Sun. thinking I was in pain because I had to go to the bathroom. Please give me your advice. I keep thinking this is my last period because each time is worse, but this pain is nothing to joke about.
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

This may be related to the menopausal symptoms.
If the pain is severe then your reproductive system has to be examined for any pathological condition.
A baseline ultrasound of the pelvic may be need.
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor